Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Soft yellow stools, gastric burning after eating, stomach bloating. H.Pylori test negative. Causes?

Hello I have been having light yellow soft stools for 2 weeks now and I need to go frequently. I also experience gastric burning after I eat high in my stomach and then a constant uncomfortable feeling in my stomach until the food has been digested. I ve been tested for H Pylori and giardi but the results show nothing. I get quite a lot of bloating as well. I ve been trying to figure out what is causing it by eliminating certain foods but there doesn t seem to be a pattern to why it happens. I d love some advice.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  691
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

You should follow some precautions like :-
1. Avoid spicy and oily foods.
2. Avoid gas producing foods like peas, legumes, cabbage, etc.
3. Food should be prepared under hygeinic conditions.
4. Drink pure water only.

You can take antacid like Ranitidine 150 mg twice a day along with antamoebic like Metronidiazole 400 mg thrice a day and antibiotic like Ciprofloxacin 500 mg twice a day along with a probiotoc preparation.

You should maintain your hydration. Drink healthy rehydrating drinks only.
You can get your stool examined again and also get your blood tested for Liver Functiion Test.

If the problem persists, get yourself clinically examined.
I hope this is helpful to you.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor